# SDR DHL2005741553

- Difficulty date: April 18, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT WING L/E AT WING STA 131-198.  DENT FOUND TO BE OUT OF LIMITS IAW 727 SRM 57-20-1 FIG 1.  REMOVED AND REPLACED RT WING FIXED L/E ASSY AT L/E STA 130 TO L/E STA 349 P/N 65-16209-6 PO 5096106 IAW 727 SRM 51-30-2 PER CUSTOMER REQUEST.
